Precomplete classes in the Cartesian products of $P_2$ and $P_3$
Diskretnaya Matematika, Tome 6 (1994) no. 2, pp. 21-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1994_6_2_a1,
author = {S. S. Marchenkov},
title = {Precomplete classes in the {Cartesian} products of $P_2$ and $P_3$},
journal = {Diskretnaya Matematika},
pages = {21--42},
year = {1994},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1994_6_2_a1/}
}
S. S. Marchenkov. Precomplete classes in the Cartesian products of $P_2$ and $P_3$. Diskretnaya Matematika, Tome 6 (1994) no. 2, pp. 21-42. http://geodesic.mathdoc.fr/item/DM_1994_6_2_a1/